# SDR DALA1220476818

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Location: Bs 1700-1718
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL HAS CORROSION.  REMOVED CORROSION AND CHECKED LIMITS PER SRM 53-00-51, FOUND TO BE OUT OF LIMITS.  REMOVED SUPPORT.  LOCATED HAT CHANNEL AND DRILLED REF DWG 146N5300.   INSTALLED CHANNEL PER DWG 146N5300.
